# SDR CALA2009031700145

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 23,736 hours, 9,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL IS CRACKED BETWEEN STATION 277 AND 294, LBL 0.  REMOVED AND REPLACED INTERCOSTAL STATION 277 AND 294, LBL 0 REF SRM 51-40-02.
